# SDR 9801979935

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE INTERIOR RELEASE HANDLE FROM THE CLIPS.  ADJUSTED CLIPS, FUNCTIONAL CHECK OK.
